# SDR AALA202510146796

- Difficulty date: October 11, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N176UW
- Make and model: Airbus A321-211
- Aircraft serial: 1499
- Aircraft time: 78,379 hours, 30,499 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Bottle
- Part number: FE277000
- Part serial: 543
- Condition: Leaking
- Location: Zone 800
- Part time: 78,381 hours, 30,500 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: THE L3 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER HAS REQUIRED MULTIPLE SERVICINGS DUE TO LOW PRESSURE. MAINTENANCE REPLACED THE L3 DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-22-14,
